hello, I'm a 22 year old mother, i had my son on the 6th april 07, and sept 07 i had a emergency trachyostomy.. ive been put on pain killers - oxycontin 20mgs and lyrica 300mgs - for servere nerve damage in my jaw in november.
im also on pregnisalone - have been for most of my life, and other medication.
i got a stomach bug in sept and ended up being diagnosed with gastritus, i was puking a lot, and getting constipated, i went to my doctor and he issued me with anti sickness tablets and laxatives, i recently went back to tell him the situation hadnt resolved itself and he put it down to my new medication, which i was put on 2 and a half months after i was diagnosed with gastritus!
ive lost 4st since march 2009, the last stone being in the past 3 months, i have been getting very fatigued, feeling light headed, falling asleep and sleeping for hours, during the day (when my mum is keeping an eye on my son!) banging headaches, stomach cramps, sudden periods - im on the implanol and the period was very very heavy and painfull, ocasionall sickness and the other day, i came up with brusies on my left palm, that dissapear around 8 hours later, then researface (sp) again by the next day, swollen and painfully.
ive gained a stone in a week and a half, by not doing anything different, infact ive got fitter by exercising.
ive had several mates look into this, saying it might be problems with my pelates (sp again!!) or even leukaemia..
im really worried, and scared, can someone please help me with this?
my doctor is stubburn, and wont send me for tests as it costs too much money!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?